All right I'm new to the whole "blogging" thing and getting on forrums, but my husband and I have been TTC since april 2010 with no luck. We recently got him tested and he is fine. Since about late november early December I have been having some WEIRD "symptoms" or atleast REALLY WEIRD things happening and I don't know whats going on!! Please help with some insight if you have any!!! I do take certain medications for certian health problems I have taken for a long time, omeprozal(acid reflux), adderahl(add/adhd), and fluoxatine(severe depression) and I just started Clomid this cycle.
1. Major mood swings- I am happy one minute and sad or angry the next. I can't watch ANYTHING without crying. I have cried watching cake boss, how to train your dragon ETC.
2. Temperature fluctuations- I get really cold, and then suddenly hot. I sweat very easily and A LOT. I can be walking and carrying my year old nephew for no more than 5 mins and start sweating so bad that my hair is sopping wet and it looks like I just showered.
3. I have been kinda lactaiting in my right breast, only when I sqeeze and its not very much, it doesn't even cover the full nipple. it starts out kinda clear then turns milky white. I have never lactated before
4. Minor pain in my lower left abdominal area where my endometriosis was found. It's just a quick dull pain.
5. I have been feeling very bloated and heavy.
I don't know if it means anything or not I'm just confused!!! If you have any insight it will be greatly appreciated
No, you're not nuts. Your medications may be responsible for some of those symptoms. A quick check with your doctor or pharmacist should be able to determine if they may be related.
I'm not sure if you've had your hormone or thyroid levels checked recently, but that might be something to talk with your doctor about. Nurse Jane Harrison-Hohner recently replied to a member over on the Women's Health community about milk when squeezing a nipple.
It turns out that everything from squeezing the nipple to "check", to thyroid, to medications, to other issues could be causing it. A visit to your doctor should clear up the cause.
I saw you introduced yourself in another thread, so let me just say Welcome!
Thank you for your welcome and your answers!! I did get my hormone and thyroid checked and they said it was normal for someone my age. I will talk to my doctor about my medication and see what we can figure out. Thanks again!!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.